Translator Disclaimer
1998 KdV and BO equations with bore-like data
R. Iorio, F. Linares, M. Scialom
Differential Integral Equations 11(6): 895-915 (1998).

Abstract

The global well-posedness of the initial-value problem associated to the Korteweg-de Vries equation with bore-like data is studied. In particular, we show that in the Sobolev space $H^s$, $s\ge 2$, the solutions of this problem remain bounded for any time. We also establish similar results for solutions of the initial-value problem associated to the Benjamin-Ono equation with this kind of data.

Citation

Download Citation

R. Iorio. F. Linares. M. Scialom. "KdV and BO equations with bore-like data." Differential Integral Equations 11 (6) 895 - 915, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1022.35059
MathSciNet: MR1659252

Subjects:
Primary: 35Q53
Secondary: 76B15

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.11 • No. 6 • 1998
Back to Top